# SDR 20000925SH010

- Difficulty date: June 7, 1999
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N3210
- Make and model: Cessna 310L
- Aircraft serial: 310L0136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 08411004DN
- Condition: Failed
- Location: Attach Lobe
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLL-OUT, RIGHT MAIN LANDING GEAR SIDE BRACE EXPERIENCED CATASTROPHIC FAILURE RESULTING IN THE COLLAPSE OF THE RIGHT MAIN GEAR.  THE ATTACHMENT LOBE ON THE SIDE BRACE FRACTURED.  (X)
